Alert archive / Hawaii / Flash Flood Warnings in 2015

Flash Flood Warning 26, NWS Honolulu, HI

August 24, 2015Kalawao County, Hawaii

NWS Honolulu, HI issued this flash flood warning at Aug 24, 2015, 4:13 AM HST for Kalawao County, Hawaii. It was in force for 9 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 24, 2015, 4:13 AM HST (14:13 UTC)
Expired
Aug 24, 2015, 1:00 PM HST
In force
9 hr
Issued by
NWS Honolulu, HI
Area
Storm-based polygon
Flood severity
None

County Kalawao County, HI

The radar

The Kamuela/Kohala Apt radar (PHKM), 85 km from the middle of the area, began a volume at 14:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 24, 6:45 AM HSTFLASH FLOOD7 Sw Hana, HIKIPAHULU INACCESSIBLE DUE TO FLOODING ON HIGHWAY.
Aug 24, 7:00 AM HSTFLASH FLOOD10 Sw Hana, HIPIILANI HIGHWAY CLOSED BETWEEN MILE MARKERS 38 AND 39.
Aug 24, 7:05 AM HSTFLASH FLOODHana, HIMULTIPLE SCHOOL CLOSURES DUE TO FLOODING AND POWER OUTAGES.
Aug 24, 7:10 AM HSTFLASH FLOOD2 Nw Hana, HIHANA HIGHWAY CLOSED BETWEEN MILE MARKER 29 AND 36 DUE TO FLOODING.
Aug 24, 7:50 AM HSTFLASH FLOOD8 Se Pukalani, HICRATER ROAD CLOSED PAST HALEAKALA HEADQUARTERS VISITOR CENTER...POWER OUT IN THE AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 152 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Hilo, (PITO), launched 12:00Z, 2.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Hilo, at 12:00Z on 2015-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 862 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Hilo, at 12:00Z on 2015-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
862 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
675 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

050 
WGHW50 PHFO 241413
FFWHFO
HIC009-241700-
/O.NEW.PHFO.FF.W.0026.150824T1413Z-150824T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
413 AM HST MON AUG 24 2015

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE ISLAND OF MAUI IN MAUI COUNTY

* UNTIL 700 AM HST

* AT 406 AM HST...RADAR ESTIMATES INDICATED RAINFALL RATES RANGING 
  FROM 2 TO 4 INCHES PER HOUR ABOVE HANA. ADDITIONAL ACCUMULATIONS 
  UP TO 1 TO 2 INCHES WILL REMAIN POSSIBLE OVER THE NEXT FEW HOURS 
  IN THIS AREA...AS WELL AS THE EASTERN HALF OF MAUI. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  KULA...PUKALANI...NAHIKU...MAKAWAO...KIHEI AND KEANAE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS FLASH FLOOD WARNING REPLACES THE FLOOD ADVISORY THAT WAS IN
EFFECT FOR THE ISLAND OF MAUI IN MAUI COUNTY.

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 700 AM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2096 15621 2090 15590 2059 15595 2049 15641
      2073 15655

$$

85-GIBBS
5 follow-up statements
698 
WGHW70 PHFO 241502
FFSHFO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
502 AM HST MON AUG 24 2015

HIC009-241700-
/O.CON.PHFO.FF.W.0026.000000T0000Z-150824T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAUI HI-
502 AM HST MON AUG 24 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF MAUI IN
MAUI COUNTY UNTIL 700 AM HST...

AT 445 AM HST...RADAR INDICATED HEAVY RAINFALL CONTINUING OVER EAST 
MAUI NEAR HANA. RAINFALL ESTIMATES OF MORE THAN 4 INCHES PER HOUR 
WERE OCCURRING OVER THE SLOPES BETWEEN HANA TOWN AND HANA AIRPORT. 
KAWAIPAPA GULCH NEAR HANA TOWN IS LIKELY TO BE RUNNING VERY HIGH. 
ADDITIONAL HEAVY RAINFALL WAS MOVING TOWARD EAST MAUI FROM THE 
SOUTHEAST. THIS IS A VERY DANGEROUS SITUATION OVER EAST MAUI. AVOID 
UNNECESSARY TRAVEL...ESPECIALLY ALONG HANA HIGHWAY NEAR HANA TOWN 
AND NEARBY ROADS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KULA...
PUKALANI...NAHIKU...MAKAWAO...KIHEI...KEANAE AND HANA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 700 AM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2096 15621 2090 15590 2059 15595 2049 15641
      2073 15655

$$

KODAMA
970 
WGHW50 PHFO 241646
FFWHFO
HIC009-242000-
/O.EXT.PHFO.FF.W.0026.000000T0000Z-150824T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
646 AM HST MON AUG 24 2015

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  THE ISLAND OF MAUI IN MAUI COUNTY

* UNTIL 1000 AM HST

* AT 634 AM HST...MAUI CIVIL DEFENSE REPORTED THAT THE HANA HIGHWAY 
  WAS IMPASSABLE BETWEEN MILE MARKERS 29 AND 36 DUE TO STREAMS 
  HAVING OVERTOPPED BRIDGES IN 3 LOCATIONS. THE PIILANI HIGHWAY WAS 
  ALSO CLOSED NEAR MILE MARKERS 38 AND 39. RAINFALL RATES OVER EAST 
  MAUI HAVE DIMINISHED BUT RUNOFF LEVELS REMAIN HIGH AND ADDITIONAL 
  RAINFALL WAS MOVING TOWARD THE KIHEI AND WAILEA AREAS FROM THE 
  SOUTH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PUKALANI...NAHIKU...MAKAWAO...KIHEI...KEANAE...WAILEA AND HANA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS FLASH FLOOD WARNING REPLACES THE PRE-EXISTING WARNING THAT WAS
IN EFFECT FOR THE ISLAND OF MAUI IN MAUI COUNTY.

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 1000 AM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2096 15621 2090 15590 2059 15595 2049 15641
      2073 15655

$$

KODAMA
993 
WGHW50 PHFO 241957
FFWHFO
HIC009-242300-
/O.EXT.PHFO.FF.W.0026.000000T0000Z-150824T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
957 AM HST MON AUG 24 2015

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  THE ISLAND OF MAUI IN MAUI COUNTY

* UNTIL 100 PM HST

* AT 944 AM HST...HEAVY RAINFALL HAS DIMINISHED BUT RUNOFF LEVELS 
  REMAIN HIGH AND FLOODING CONDITIONS ARE ONGOING. PIILANI HIGHWAY 
  REMAINS CLOSED NEAR MILE MARKERS 38 AND 39...AND THE HANA HIGHWAY 
  REMAINS CLOSED FROM MILE MARKERS 29 TO 36. KIPAHULU IS 
  INACCESSIBLE DUE TO FLOODING. AVOID UNNECESSARY TRAVEL.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PUKALANI...NAHIKU...MAKAWAO...KIHEI...KEANAE...WAILEA AND HANA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS FLASH FLOOD WARNING REPLACES THE PRE-EXISTING WARNING THAT WAS
IN EFFECT FOR THE ISLAND OF MAUI IN MAUI COUNTY.

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 100 PM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2096 15621 2090 15590 2059 15595 2049 15641
      2073 15655

$$

KODAMA
699 
WGHW70 PHFO 242215
FFSHFO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
1215 PM HST MON AUG 24 2015

HIC009-242300-
/O.CON.PHFO.FF.W.0026.000000T0000Z-150824T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAUI HI-
1215 PM HST MON AUG 24 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF MAUI IN
MAUI COUNTY UNTIL 100 PM HST...

RAINFALL HAS EASED OVER MAUI BUT SIGNIFICANT RUNOFF AND FLOODING 
IMPACTS ARE STILL OCCURRING. MAUI COUNTY CIVIL DEFENSE REPORTED THAT 
A PORTION OF ULAINO ROAD HAS BEEN WASHED OUT AND WAIKOLOA ROAD IN 
HANA HAS BEEN CLOSED. PORTIONS OF PIILANI HIGHWAY BETWEEN MILE 
MARKERS 38 AND 39...AND THE HANA HIGHWAY FROM MILE MARKERS 29 TO 36 
REMAIN CLOSED. SEVERAL STATE PARKS HAVE ALSO BEEN CLOSED...INCLUDING 
IAO VALLEY AND WAINAPANAPA.

THIS WARNING INCLUDES ALL AREAS EAST OF A LINE FROM HAIKU TO KIHEI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 100 PM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2096 15621 2090 15590 2059 15595 2049 15641
      2073 15655

$$

KODAMA
530 
WGHW70 PHFO 242255
FFSHFO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
1255 PM HST MON AUG 24 2015

HIC009-242305-
/O.EXP.PHFO.FF.W.0026.000000T0000Z-150824T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAUI HI-
1255 PM HST MON AUG 24 2015

...THE FLASH FLOOD WARNING HAS EXPIRED FOR THE ISLAND OF MAUI IN MAUI
COUNTY...

WEATHER RADAR AND RAIN GAGES SHOWED THAT THE HEAVY RAINS HAVE ENDED.
THUS THE FLASH FLOOD WARNING IS ALLOWED TO EXPIRE.

THE HEAVY RAINS AND FLOODING HAVE SUBSIDED...BUT RUNOFF IS STILL
OCCURRING AND STREAMS WILL REMAIN HIGH FOR SEVERAL HOURS. SEVERAL 
ROADS AND PARKS ON MAUI REMAIN CLOSED.

LAT...LON 2096 15621 2090 15590 2059 15595 2049 15641
      2073 15655

$$

KODAMA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 4:00 AM HST, 13 minutes earlier.

Area forecast discussion, Aug 24, 4:00 AM HST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
400 AM HST MON AUG 24 2015

.SYNOPSIS...
AN EXTREMELY MOIST AIR MASS OVER THE STATE...TOGETHER WITH LOW
PRESSURE IN THE MIDDLE ATMOSPHERE TO THE NORTH...RAISED THE THREAT
OF HEAVY RAIN AND THUNDERSTORMS ACROSS THE MAIN HAWAIIAN ISLANDS
THROUGH THE EARLY PART OF THE WEEK. LIGHT SOUTHEAST WINDS WILL
STRENGTHEN AND BECOME MORE EASTERLY SLOWLY THROUGH THE WEEK. ANOTHER
PERIOD OF UNSETTLED WEATHER MAY OCCUR NEXT WEEKEND.

&&

.DISCUSSION...
AN EXTREMELY AND UNSEASONABLY MOIST AIR MASS CONTINUED TO STREAM
OVER THE MAIN HAWAIIAN ISLANDS FROM THE SOUTHEAST. AT THE SAME
TIME...BROAD BUT SHALLOW TROUGHING ALOFT TO THE NORTH OF THE
STATE HELPED TO DESTABILIZE THE LOCAL ATMOSPHERE. SOUNDING DATA
RECORDED TEMPERATURES AT 500 MB NOT MUCH COLDER THAN USUAL
OVERHEAD...AND THE CORE OF THE COLD POOL REMAINED TO THE
NORTHEAST...BUT THE AIR MASS AT LOWER LEVELS WAS SO MOIST THAT ANY
FURTHER STEEPENING OF THE ENVIRONMENTAL LAPSE RATE SUFFICED.

THE TROUGHING ALOFT ALSO LIMITED SUPPORT FOR THE SUBTROPICAL RIDGE
AT THE SURFACE. THUS...THE WEST END OF THE RIDGE RETREATED GRADUALLY
TOWARD THE EAST...KEEPING WINDS SOUTHEASTERLY TO SOUTHERLY OVER THE
ISLANDS. GUIDANCE AGREED WELL IN MAINTAINING THIS SITUATION THROUGH
AT LEAST THE MIDDLE OF THE WEEK. INTERESTINGLY...SATELLITE ESTIMATES
DETECTED A SIGNIFICANTLY DRIER AIR MASS EAST OF 150W AT THE LATITUDE
OF THE STATE. HOWEVER...THE ORIENTATION OF THE PREVAILING FLOW WILL
KEEP PRECIPITABLE WATER AMOUNTS APPROACHING TWO AND A HALF INCHES IN
PLACE OVER THE ISLANDS AT LEAST THROUGH WEDNESDAY.

BY THE END OF THE WEEK...GUIDANCE GENERALLY AGREED THAT THE MOSTLY
ZONAL MID-LEVEL TROUGH TO THE NORTH WILL SHIFT SOUTH IN SOME WAY...
ALTHOUGH SPECIFICS DIFFERED. SOME SOLUTIONS...SUCH AS THE ECMWF...
DEPICTED THE AXIS OF THE MERIDIONALLY DIGGING TROUGH TO REMAIN
MOSTLY EAST OF THE STATE. ON THE OTHER HAND...OTHER SOLUTIONS...LIKE
THE GFS...DEVELOPED THE TROUGH OVER OR SLIGHTLY WEST OF THE ISLANDS.
DESPITE SOME LIMITED DRYING NEAR THE SURFACE...THE COLDER AIR AND
DYNAMIC SUPPORT ALOFT STILL IMPLIED ANOTHER PERIOD OF POSSIBLE DEEP
CONVECTION FOR NEXT WEEKEND. FOR NOW...A SLIGHT CHANCE OF
THUNDERSTORMS HAS BEEN INTRODUCED FOR THE MIDDLE OF THE STATE AROUND
NEXT SATURDAY.

FOR THE TIME BEING HOWEVER...THE CONVECTION CURRENTLY POPPING OVER
THE STATE REPRESENTED THE BIGGEST CONCERN IN THE FORECAST.

&&

.AVIATION...
SOUTHEASTERLY FLOW WILL CONTINUE TO STEER BANDS OF LOW CLOUDS AND
SHOWERS TOWARDS THE ISLANDS. PRECIPITATION WILL FAVOR EAST AND
SOUTHEAST FACING SLOPES AND COASTS BUT GIVEN THE HIGHLY MOIST
UNSTABLE AIRMASS OVER THE STATE...THE POTENTIAL FOR LOCALIZED HEAVY
DOWNPOURS EXISTS EVERYWHERE. THE AIRMET FOR MTN OBSCURATION FOR
EASTERN BIG ISLAND WILL LIKELY REMAIN NECESSARY THROUGH AT LEAST
MONDAY MORNING.

THUNDERSTORMS HAVE ALREADY BEEN REPORTED THIS EVENING FROM ONE END
OF THE STATE TO THE OTHER WITH THE GREATEST ACTIVITY THUS FAR
OCCURING OVER LEEWARD AREAS. NOW HOWEVER...A DENSE BAND OF
THUNDERSTORMS...TRIGGERED BY A SOUTHEASTWARD MOVING UPPER LEVEL
DISTURBANCE...IS VISIBLE ON SATELLITE JUST TO THE NORTH OF THE
ISLANDS. SIGMET NOVEMBER FOR EMBEDDED THUNDERSTORMS HAS BEEN ISSUED
AND COULD NEED TO EXPANDED TO INCLUDE MUCH OF THE STATE LATER
THIS EVENING. WHILE VFR CONDITIONS ARE FORECAST TO PREVAIL AT ALL
TAF SITES THE POTENTIAL FOR LIGHTNING AND BRIEF PERIODS OF IFR CIGS
AND/OR VIS SHOULD BE CONSIDERED TO EXIST ALL AREAS.

&&

.MARINE...
A SMALL TO MODERATE W SWELL WILL CONTINUE OVER THE ISLANDS THROUGH
THE MIDDLE OF THE WEEK. A SLIGHTLY LARGER VERY LONG-PERIOD WNW
SWELL FROM DISTANT TYPHOON ATSANI IS EXPECTED TO ARRIVE AROUND
WEDNESDAY...AND THEN TO PEAK THURSDAY INTO FRIDAY. THIS SWELL MAY BE
LARGE ENOUGH TO PRODUCE ADVISORY-LEVEL SURF ALONG WEST-FACING SHORES
OF THE BIG ISLAND.

MARINERS MAY ENCOUNTER HEAVY SHOWERS OR THUNDERSTORMS AS A VERY
MOIST AND UNSTABLE AIR MASS LINGERS ACROSS THE AREA THROUGH THE NEXT
COUPLE OF DAYS. A MARINE WEATHER STATEMENT IS IN EFFECT TO HIGHLIGHT
THE THREAT TO MARINERS.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR NIIHAU-KAUAI-OAHU-
MOLOKAI-LANAI-MAUI-BIG ISLAND.

SEVERE THUNDERSTORM WATCH 1 IN EFFECT UNTIL 4 AM HST MONDAY FOR
OAHU...MAUI COUNTY...AND ADJACENT WINDWARD WATERS.

&&

AVIATION...BEDAL
DISCUSSION/MARINE...RYSHKO

In the hours before

Local storm report, Aug 24, 3:22 AM HST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
322 AM HST MON AUG 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 AM     FLASH FLOOD      HONOLULU                21.31N 157.86W
08/24/2015                   HONOLULU           HI   COUNTY OFFICIAL

            FLOODING REPORTED ON MANY ROADS IN HONOLULU ESPECIALLY
            NEAR ALA MOANA SHOPPING CENTER. BUT ALSO INCLUDING AREAS
            OF KING AND ALAKEA, 11TH AND WAIALAE, BERETAINIA AND
            PIIKOI.

&&

HFO

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 2:04 PM HSTAreal Flood AdvisoryHFOKalawao3 hr
Aug 23, 2:28 PM HSTAreal Flood AdvisoryHFOHonolulu3 hr
Aug 23, 2:42 PM HSTAreal Flood AdvisoryHFOKalawao3 hr
Aug 23, 3:27 PM HSTFlash Flood WarningHFOHawaii2 hr
Aug 23, 3:46 PM HSTFlash Flood WarningHFOHonolulu3 hr
Aug 23, 5:25 PM HSTFlash Flood WarningHFOHawaii3 hr
Aug 23, 5:28 PM HSTAreal Flood AdvisoryHFOKalawao3 hr
Aug 23, 6:12 PM HSTFlash Flood WarningHFOKalawao3 hr
Aug 23, 6:34 PM HSTSpecial Marine WarningHFO41 min
Aug 23, 7:05 PM HSTSpecial Marine WarningHFO40 min
Aug 23, 7:15 PM HSTSpecial Marine WarningHFO45 min
Aug 23, 8:28 PM HSTAreal Flood AdvisoryHFOHonolulu6 hr
Aug 23, 8:41 PM HSTSpecial Marine WarningHFO49 min
Aug 23, 8:52 PM HSTAreal Flood AdvisoryHFOHawaii7 hr
Aug 23, 9:16 PM HSTFlash Flood WarningHFOKalawao119 min
Aug 23, 10:36 PM HSTFlash Flood WarningHFOKalawao3 hr
Aug 23, 10:50 PM HSTAreal Flood AdvisoryHFOKalawao3 hr
Aug 23, 11:10 PM HSTSpecial Marine WarningHFO2 hr
Aug 23, 11:54 PM HSTSpecial Marine WarningHFO66 min
Aug 24, 12:23 AM HSTFlash Flood WarningHFOKalawao3 hr
Aug 24, 1:43 AM HSTAreal Flood AdvisoryHFOKalawao8 hr
Aug 24, 2:16 AM HSTFlash Flood WarningHFOHonolulu3 hr
Aug 24, 2:46 AM HSTFlash Flood WarningHFOHonolulu3 hr
Aug 24, 3:10 AM HSTAreal Flood AdvisoryHFOKalawao3 hr
Aug 24, 4:01 AM HSTFlash Flood WarningHFOHonolulu5 hr
Aug 24, 5:42 AM HSTAreal Flood AdvisoryHFOHawaii6 hr
Aug 24, 5:58 AM HSTAreal Flood AdvisoryHFOKalawao3 hr
Aug 24, 7:06 AM HSTAreal Flood AdvisoryHFOKauai3 hr
Aug 24, 9:38 AM HSTFlash Flood WarningHFOHawaii3 hr
Aug 24, 11:02 AM HSTFlash Flood WarningHFOHawaii3 hr

Nearby

Flash Flood Warnings in Hawaii, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.